# SDR AUS20010547

- Difficulty date: February 14, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: BACC2A3A01853FG
- Condition: Failed
- Location: Drag Control Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 FLIGHT SPOILER CONTROL CABLE BROKEN IN THE AREA OF WBL 73.00LT. THE CABLE FAILED APPROXIMATELY 203.2MM (8IN) OUTBOARD OF THETURNBARREL. THE FAILURE WAS A RESULT OF RUST (CORROSION) AND WEAR SUSPECT DUE TO INADEQUATE REAPPLICATION OF PROTECTIVE INHIBITNG FLUID.
